Error of the network approximation for densely packed composites with irregular geometry

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

We introduce a discrete network approximation to the problem of the effective conductivity of the high contrast, highly packed composites in which inclusions are irregularly (randomly) distributed in a hosting medium so that a significant fraction of them may not participate in the conducting spanning cluster. For this class of spacial arrays of inclusions we derive a discrete network approximation and obtain its a priori error estimate. We obtained an explicit dependence of the network approximation and its error on the irregular geometry of the inclusions' array. We use variational techniques to provide rigorous mathematical justification for the approximation and its error estimate.

Original languageEnglish (US)
Pages (from-to)385-408
Number of pages24
JournalSIAM Journal on Mathematical Analysis
Volume34
Issue number2
DOIs
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Error of the network approximation for densely packed composites with irregular geometry'. Together they form a unique fingerprint.

Cite this